Volume 3, Number 1

Articles in the Issue:

Review Article:
Chuan-Miao Chen
W^{1,infty}-Interior Estimates For Finite Element Method On Regular Mesh
J. Comp. Math., 3 (1985), pp. 1-7. Abstract
pdf
Full Article

Quan-Sheng Xu and You-Lan Zhu
Solution Of The Two-Dimensional Stefan Problem By The Singularity-Separating Method
J. Comp. Math., 3 (1985), pp. 8-18. Abstract
pdf
Full Article

Ji-Guang Sun
Estimation Of The Separation Of Two Matrices (II)
J. Comp. Math., 3 (1985), pp. 19-26. Abstract
pdf
Full Article

Shou Hao
Application Of The Regularization Method To The Numerical Solution Of Abel's Integral Equation
J. Comp. Math., 3 (1985), pp. 27-34. Abstract
pdf
Full Article

Qing-Yang Li
Order Interval Secant Method For Nonlinear Systems
J. Comp. Math., 3 (1985), pp. 35-40. Abstract
pdf
Full Article

Geng Sun
The Deferred Correction Procedure For Linear Multistep Formulas
J. Comp. Math., 3 (1985), pp. 41-49. Abstract
pdf
Full Article

Yu-Lin Zhou
Some Nonlinear Boundary Problems For The Systems Of Nonlinear Wave Equations By Finite Slice Method
J. Comp. Math., 3 (1985), pp. 50-71. Abstract
pdf
Full Article

Shao-Yun Huang and Cai-Jing Zhou
Numerical Solution Of Non-Steady State Porous Flow Free Boundary Problems
J. Comp. Math., 3 (1985), pp. 72-89. Abstract
pdf
Full Article

Guan-Quan Zhang
High Order Approximation Of One-Way Wave Equations
J. Comp. Math., 3 (1985), pp. 90-96. Abstract
pdf
Full Article